Coverart for item
The Resource Carleman Estimates, Observability Inequalities, and Null Controllability for Interior Degenerate Nonsmooth Parabolic Equations, Genni Fragnelli, Dimitri Mugnai

Carleman Estimates, Observability Inequalities, and Null Controllability for Interior Degenerate Nonsmooth Parabolic Equations, Genni Fragnelli, Dimitri Mugnai

Label
Carleman Estimates, Observability Inequalities, and Null Controllability for Interior Degenerate Nonsmooth Parabolic Equations
Title
Carleman Estimates, Observability Inequalities, and Null Controllability for Interior Degenerate Nonsmooth Parabolic Equations
Statement of responsibility
Genni Fragnelli, Dimitri Mugnai
Creator
Contributor
Author
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1975-
http://library.link/vocab/creatorName
Fragnelli, Genni
Dewey number
515/.3534
Index
no index present
Language note
Text in English
LC call number
QA295
LC item number
.F835 2016
Literary form
non fiction
Nature of contents
bibliography
http://library.link/vocab/relatedWorkOrContributorDate
1972-
http://library.link/vocab/relatedWorkOrContributorName
Mugnai, Dimitri
Series statement
Memoirs of the American Mathematical Society,
Series volume
volume 242, number 1146
http://library.link/vocab/subjectName
  • Inequalities (Mathematics)
  • Differential equations, Parabolic
  • Carleman theorem
  • Sobolev spaces
  • Carleman theorem
  • Differential equations, Parabolic
  • Inequalities (Mathematics)
  • Sobolev spaces
Label
Carleman Estimates, Observability Inequalities, and Null Controllability for Interior Degenerate Nonsmooth Parabolic Equations, Genni Fragnelli, Dimitri Mugnai
Instantiates
Publication
Copyright
Note
"Volume 242, number 1146 (third of 4 numbers), July 2016."
Bibliography note
Includes bibliographical references
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
945170047
Dimensions
25 cm
Extent
v, 84 pages
Isbn
9781470419547
Isbn Type
(alk. paper)
Lccn
2016011016
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(OCoLC)945170047
Label
Carleman Estimates, Observability Inequalities, and Null Controllability for Interior Degenerate Nonsmooth Parabolic Equations, Genni Fragnelli, Dimitri Mugnai
Publication
Copyright
Note
"Volume 242, number 1146 (third of 4 numbers), July 2016."
Bibliography note
Includes bibliographical references
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
945170047
Dimensions
25 cm
Extent
v, 84 pages
Isbn
9781470419547
Isbn Type
(alk. paper)
Lccn
2016011016
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(OCoLC)945170047

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...